MAUDE Adverse Event Report: Roche Diagnostics Elecsys Troponin T Gen 5; Troponin Subunit Immunoassay Method

Roche Diagnostics Elecsys Troponin T Gen 5; Troponin Subunit Immunoassay Method
Catalog Number 08469890160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys troponin t gen 5 assay on a cobas e 801 analytical unit.The initial result was 309 ng/l.Since the patient did not have any cardiac symptoms, the physician questioned the initial result and requested a repeat of the sample.The sample was repeated on the same e 801, and the 1st repeat result was <6 ng/l (accompanied by a data flag).This result was not reported outside the laboratory.The sample was then retested on a different instrument, and the 2nd repeat result was <6 ng/l (accompanied by a data flag).The repeat results were deemed to be correct.The 2nd repeat result was reported outside the laboratory.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The qc was acceptable.The visual inspection of the sample showed no abnormalities.The investigation is ongoing.

Brand Name
Elecsys Troponin T Gen 5
Common Device Name
Troponin Subunit Immunoassay Method
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50865755
Report Number1823260-2026-03898
Device Sequence Number16131225
Product Code MMI
UDI-Device Identifier07613336158982
UDI-Public07613336158982
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469890160
Device Lot Number912845
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown